# SDR 379002

- Difficulty date: July 7, 2004
- Submitted: July 21, 2004
- Operation: Air carrier
- Aircraft: N892SB
- Make and model: Amd FALCON20F5
- Aircraft serial: 379
- Aircraft time: 9,043 hours, 5,986 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Control Switch
- Part number: 110VP01ABY1
- Condition: Burned
- Location: Overhead Console
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ON PREFLIGHT CHECK, MECHANIC IN THE COCKPIT OBSERVED SMOKE COMING FROM THE OVERHEAD PANEL.  UPON FURTHER INSPECTION, MAINTENANCE PERSONNEL FOUND DAMAGED "NO SMOKING" AND "SEAT BELT" SWITCHES.  THESE SWITCHES HAD BEEN PREVIOUSLY REPLACED AS A RESULT OF A NOISE DETECTED FROM THE OVERHEAD SPEAKER WHERE THE SWITCHES HAD BEEN DETERMINED AS THE CAUSE.  THESE SWITCHES WERE REPLACED WITH COMPONENTS FROM A FALCON PARTS DISTRIBUTOR WHERE THE ORIGINAL P/N 110VP01ABO HAD BEEN SUPERSEDED BY P/N 110VP01ABY1.  THIS PARTS SUPERSEDE INTRODUCED A REPLACEMENT SWITCH WHICH UTILIZES 28 VDC FOR ILLUMINATION OF THE INTERNAL LIGHTING VS. THE ORIGINALLY CONFIGURED 110 V/400HZ INTERNAL LIGHT.  NO INFORMATION CONCERNING AN EXISTING REQ
